Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Frequent weakness, tiredness, lightheadedness, low appetite, mouth ulcers, pain around chest and stomach. Cause?

The last couple of weeks I haven t felt myself, weak, tired, light headed often. The last few days my appetite has disappeared, feel constantly sick but not physically, even drinking makes my stomach feel queasy. I normal eat a good amount of food. I m started to feel very weak from not eating or barely drinking like normal. I keep getting mouth ulcers , feel little pains around my chest and left side of my stomach but nothing too bad.
Asked On : Mon, 18 Jun 2012
Answers:  1 Views:  159
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern if you do not have fever high grade then no need to worry about this, this is non specific type of symptoms and this would go away without the specific treatment no need to worry about this if this is persistence and increased then you need to see the doctor for clinical examination hope this information helps you, take care and have a nice day.
Answered: Thu, 15 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor